MathSciNet Relay Station
MathSciNet bibliographic data
MR467335 46L10 (22E99 28A65)
Conze, J.-P.; Dang Ngoc, N. Noncommutative ergodic theorems. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1297–1299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement